Authors: Gajić, Borislav 
Dragović, Vladimir 
Jovanović, Božidar 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: On the completeness of the Manakov integrals
Journal: Fundamental and Applied Mathematics / Fundamentalnaya i prikladnaya matematika
Volume: 20
Issue: 2
First page: 35
Last page: 49
Issue Date: 1-Jan-2015
ISSN: 1560-5159
The aim of this note is to present a simple proof of the completeness of the Manakov integrals for a motion of a rigid body fixed at a point in Rn, as well as for geodesic flows on a class of homogeneous spaces SO(n)/SO(n1)×· · ·×SO(nr).
Publisher: Moscow State University

Show full item record


checked on May 17, 2024

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.